# SDR SIMA200531509

- Difficulty date: November 2, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR CENTER SILL PLATE CORRODED.  REPLACED CENTER SILL PLATE IAW EMB SRM 51-40-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
